# SDR SWAA2024111458924

- Difficulty date: November 11, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8860S
- Make and model: Boeing 737-8
- Aircraft serial: 42671
- Aircraft time: 5,470 hours, 3,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT ON FLIGHT DECK WILL NOT TEST.<[01] R&R FLASH LIGHT BATTERY IN FLIGHT DECK. OP CHECK GOOD. PER AMM 25-64-00.
